CaltechAUTHORS
  A Caltech Library Service

Extended Uniqueness Sets

Kechris, Alexander S. and Louveau, Alain (1987) Extended Uniqueness Sets. In: Descriptive Set Theory and the Structure of Sets of Uniqueness. London Mathematical Society Lecture Note Series. No.128. Cambridge University Press , Cambridge, pp. 266-308. ISBN 9780521358118. https://resolver.caltech.edu/CaltechAUTHORS:20180815-100650741

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180815-100650741

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/CBO9780511758850.011DOIArticle
Additional Information:© 1987 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:128
Record Number:CaltechAUTHORS:20180815-100650741
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180815-100650741
Official Citation:Kechris, A., & Louveau, A. (1987). EXTENDED UNIQUENESS SETS. In Descriptive Set Theory and the Structure of Sets of Uniqueness (London Mathematical Society Lecture Note Series, pp. 266-308). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511758850.011
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88818
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:15 Aug 2018 17:32
Last Modified:03 Oct 2019 20:10

Repository Staff Only: item control page